# SDR ASAA9610059

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT NR 64 - L1 DOOR DIFFICULT TO OPEN AND CLOSE.  ADJUSTED UPPER HINGE GUIDE ARM, LUBRICATED UPPER AND LOWER HINGE FITTINGS AND ALL LATCH CAM ROLLERS.  DOOR OPERATED NORMALLY.  (M)
